Alert archive / South Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 14, NWS Sioux Falls, SD

June 22, 2010Clay County, Yankton County, South Dakota

NWS Sioux Falls, SD issued this flash flood warning at Jun 22, 2010, 11:13 PM CDT for Clay County, Yankton County, South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2010, 11:13 PM CDT (04:13 UTC)
Expired
Jun 23, 2010, 2:00 AM CDT
In force
3 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Clay County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 90 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 12:01 AM CDTFLASH FLOOD8 N Vermillion, SDWATER OVER ROADWAY INTERSECTION OF UNIVERSITY AND 301ST STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2010-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2010-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4767 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
4.7
Supercell composite
27.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WGUS53 KFSD 230413
FFWFSD
SDC027-135-230700-
/O.NEW.KFSD.FF.W.0014.100623T0413Z-100623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1113 PM CDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN SOUTHEAST SOUTH DAKOTA
  SOUTHEASTERN YANKTON COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 200 AM CDT

* AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  RAINFALL OF AROUND TWO INCHES HAS ALREADY FALLEN SOUTH OF 
  GAYVILLE. MORE RAIN WILL CONTINUE TO MOVE NORTHEAST FROM NEBRASKA
  IN THE NEXT COUPLE HOURS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VERMILLION...YANKTON...IRENE...LEWIS AND CLARK STATE RECREATION
  AREA...MECKLING...MISSION HILL...VOLIN...AND WAKONDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA. THIS WILL GREATLY EXCEED THE CAPACITY OF THE ALREADY 
SOGGY SOILS IN THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4274 9697 4276 9698 4275 9702 4279 9716
      4282 9723 4285 9724 4286 9741 4285 9745
      4287 9756 4308 9717 4308 9681 4271 9682

$$

TRM
2 follow-up statements
447 
WGUS73 KFSD 230606
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
106 AM CDT WED JUN 23 2010

SDC027-135-230700-
/O.CON.KFSD.FF.W.0014.000000T0000Z-100623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YANKTON SD-CLAY SD-
106 AM CDT WED JUN 23 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLAY AND SOUTHEASTERN
YANKTON COUNTIES UNTIL 200 AM CDT...

AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED UP TO 2 AND A HALF INCHES OF RAIN HAD FALLEN 
SOUTH OF GAYVILLE. ANOTHER QUARTER TO HALF INCH IS EXPECTED BEFORE 
130 AM. 

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...VERMILLION...YANKTON...LEWIS AND CLARK STATE RECREATION 
AREA...MECKLING...MISSION HILL...VOLIN...AND WAKONDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

1.58 INCHES OF RAIN WAS REPORTED AT THE YANKTON AIRPORT...AND A 
SPOTTER 1 MILE NORTH OF VERMILLION MEASURED 2.50 INCHES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4274 9697 4276 9698 4275 9702 4279 9716
      4282 9723 4285 9724 4286 9741 4285 9745
      4287 9756 4308 9717 4308 9681 4271 9682

$$

TRM
355 
WGUS73 KFSD 230701
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
201 AM CDT WED JUN 23 2010

SDC027-135-230710-
/O.EXP.KFSD.FF.W.0014.000000T0000Z-100623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YANKTON SD-CLAY SD-
201 AM CDT WED JUN 23 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLAY AND 
SOUTHEASTERN YANKTON COUNTIES WAS ALLOWED TO EXPIRE AT 200 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
ADDITIONAL RAINFALL OF LESS THAN A QUARTER INCH BEFORE 3 AM IS NOT 
EXPECTED TO CAUSE MORE FLASH FLOODING. STREAMS AND CREEKS IN THE 
WARNED AREA ARE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

AT 155 AM...1.60 INCHES OF RAIN WAS REPORTED AT THE YANKTON 
AIRPORT...AND THE SPOTTER 1 MILE NORTH OF VERMILLION HAD A LITTLE 
MORE THAN 2.50 INCHES.

LAT...LON 4274 9697 4276 9698 4275 9702 4279 9716
      4282 9723 4285 9724 4286 9741 4285 9745
      4287 9756 4308 9717 4308 9681 4271 9682

$$

TRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 9:05 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 22, 9:05 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
905 PM CDT TUE JUN 22 2010

.DISCUSSION...

WARM FRONT PRESENTLY SITUATED THROUGH SOUTHEASTERN NEBRASKA THROUGH
CENTRAL IOWA...LYING JUST TO THE SOUTHEAST OF OUR CWA. LOW
PRESSURE/SECONDARY BOUNDARY LOCATED THROUGH CENTRAL SOUTH DAKOTA
WITH A COMPLEX OF THUNDERSTORMS...SOME SEVERE...EXTENDING FROM NORTH
CENTRAL SOUTH DAKOTA INTO NORTH CENTRAL NEBRASKA AT THIS TIME...AND
BEARING DOWN ON OUR CWA. INCREASED POPS OVER PORTIONS OF OUR AREA
WITH THE MCS MOST LIKELY TRACKING EASTWARD ACROSS OUR CWA OVERNIGHT.
OTHERWISE...ONLY MINOR EDITS MADE DUE TO IMPENDING SEVERE WEATHER.
UPDATES OUT.

&&

.PREV DISCUSSION...

BATCH OF ELEVATED CONVECTION NEAR KBBW AT 20Z LIFTING TO NORTHEAST
AND SHOULD BE LOCATED NEAR KSUX AFTER 22Z.  18Z KOMA SOUNDING
INDICATED THIS AREA STILL HAS A FAIRLY STRONG CAP...AND HAVE REDUCED
POPS THIS EVENING DOWN TO 30 PERCENT ACROSS NORTHWEST IOWA.  THIS IS
IN CONTRAST TO THE HRRR MODEL...WHICH SUGGEST CONVECTION MOVING INTO
THE SOUTHERN EDGE OF THE FORECAST AREA AT 20Z. SUBTLE WARM FRONT
LIFTING NORTH ACROSS NEBRASKA...LOCATED SOMEWHERE NEAR KOFK-KDNS
WITH GUSTY SOUTHEAST WINDS INCREASING SOUTH OF THE FRONT. IF A STORM
IS ABLE TO BECOME SURFACE BASED ACROSS NORTHWEST IOWA THIS
EVENING...STEEP LAPSE RATE ALOFT SHOULD ALLOW THE STORMS TO BECOME
SEVERE FAIRLY RAPIDLY PRODUCING LARGE HAIL AND THE POTENTIAL FOR A
TORNADO OR TWO.

FURTHER OFF TO THE WEST...CU FIELD DEVELOPING FROM KVTN TO KATY
ALONG STATIONARY FRONT. AS UPPER LEVEL WAVE MOVING OUT OF THE
PANHANDLE OF NEBRASKA LIFTS TO THE NORTHEAST...THIS SHOULD PROVIDE
SUFFICIENT LIFT TO CAUSE STORMS TO DEVELOP ACROSS CENTRAL NEBRASKA
INTO CENTRAL SOUTH DAKOTA IN THE 00-02Z TIME FRAME.  THESE STORMS
ARE EXPECTED TO DEVELOP INTO A WELL DEVELOPED TRAILING STRATIFORM
SQUALL LINE...WITH A STRONG POTENTIAL FOR DAMAGING WINDS. AS THE LOW
LEVEL JET INCREASES TO 30-40 KNOTS...EFFECTIVE TOTAL SHEAR IN EXCESS
OF 55 KNOTS...EXPECT STORMS TO CREATE DAMAGING WINDS IN EXCESS OF 70
MPH.  NIGHT SHIFT WILL NEED TO KEEP AN EYE ON POTENTIAL OF A WAKE
LOW DEVELOPING ON THE BACK EDGE OF SQUALL LINE. /BT

STRONG SPRINGLIKE UPR WAVE MOVES EWD OVER CWA WED...AND MODELS STILL
SHOW LINGERING SHRA MOVG OVER MAINLY NERN HLF CWA IN THE MRNG...WITH
A SLIGHT CHC OF INSTABLITY -TSRA IN THE AFTN. THIS WAVE DRAWS IN
RELATIVELY COOLER AND GRADUALLY DRIER AIR WITH BRISK NWLY FLOW DURG
DAY. PLEASANT HIGH PRES SETTLES SEWD OVER CWA WED NGT AND THU MRNG
WITH DECENT RADIATIONAL COOLING. WILL BE A NICE BREAK FROM AIR
CONDITIONING FOR WED THRU THU NGT BEFORE SLY FLOW OF WARMER AND MORE
HUMID AIR MOVES BACK IN FOR FRI WITH STG SLY FLOW. APPEARS TO BE
ENUF MID LVL INSTABILITY WITH RETURN FLOW TO KEEP IN CHCS OF TSTMS
DVLPG OVER NWRN HLF CWA LATER THU NGT...MOVG THRU NRN CWA FRI MRNG
BEFORE CAP TAKES OVER. THEN A DECENT WAVE MOVES EWD OVER NRN PLAINS
THIS WEEKEND BRINGING CHCS OF TSTMS NRN CWA FRI NGT INTO SAT...AND
OVER ERN CWA SAT NGT WITH CDFNT...PROBABLY A LIT SLOWER THAN MODELS.
THEN SUN THRU TUES SHOULD FINALLY BE ON THE DRY AND WARM SIDE WITH
BUILDING UPR HIGH BUT WITH INCRG HUMIDITY WITH CORN EVAPORATION./
RYRHOLM

&&

.AVIATION...

THUNDERSTORM CHANCES WILL INCREASE THROUGH THE EVENING...AS STORMS
DEVELOP ACROSS CENTRAL NEBRASKA AND CENTRAL SOUTH DAKOTA. THESE
STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE AND MOVE THROUGH
OVERNIGHT. SOME STORMS MAY BE SEVERE TONIGHT...PRODUCING 60 KT OR
GREATER WINDS AND HEAVY RAINFALL. BEST CHANCES FOR STRONG DAMAGING
WIND APPEARS TO BE ALONG AND SOUTH OF INTERSTATE 90...AFFECTING BOTH
THE KFSD AND KSUX TERMINALS BETWEEN 05 AND 10Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

IA...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR IAZ001>003-
     012>014-020>022-031-032.

MN...NONE.
NE...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR NEZ013-014.

SD...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR SDZ050-057>071.

&&
Hazardous weather outlook, Jun 22, 11:21 AM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1121 AM CDT TUE JUN 22 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1121 AM CDT TUE JUN 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
BY LATE THIS AFTERNOON INTO THE EARLY EVENING...A FEW
THUNDERSTORMS COULD DEVELOP OVER NORTHWEST IOWA AND FAR SOUTHEAST
SOUTH DAKOTA IN A VERY UNSTABLE ENVIRONMENT. IF THE STORMS CAN
DEVELOP...HAIL TO THE SIZE OF BASEBALLS AS WELL AS TORNADOES WILL
BE A THREAT. THE MAIN THREAT FOR THESE STORMS WILL BE SOUTH OF A
VERMILLION TO SPENCER IOWA LINE.

TONIGHT...MAINLY AFTER 9 PM CDT...A LINE OF THUNDERSTORMS IS
EXPECTED TO DEVELOP AND MOVE INTO THE AREA. WIND GUSTS TO 80 MPH
AND HEAVY RAINFALL WILL BE THE MAIN THREATS WITH THESE STORMS.
THE MAIN THREAT WILL BE WEST OF INTERSTATE 29 AND SOUTH OF
HIGHWAY 34 BEFORE MIDNIGHT AND ALONG AND EAST OF INTERSTATES 29
AND 90 AFTER MIDNIGHT.

FLOODING...
AN AREA OF STRONG THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE
AREA TONIGHT...WITH HEAVY RAIN A POSSIBILITY. AREAS ALONG AND
SOUTH OF INTERSTATE 90 IN SOUTHEASTERN SOUTH DAKOTA INTO
NORTHWEST IOWA WILL SEE THE THREAT FOR ONE TO THREE INCHES OF
RAIN...ESPECIALLY IF A FEW AFTERNOON THUNDERSTORMS CAN
DEVELOP...WHICH WOULD EXACERBATE THE PROBLEMS. A FLASH FLOOD
WATCH IS IN EFFECT FOR THIS AREA THROUGH WEDNESDAY MORNING.

FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG
PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH
DAKOTA...THOUGH RIVER LEVELS ARE SLOWLY FALLING IN MANY AREAS.
THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE.
AREAL FLOODING OF SMALL STREAMS AND CREEKS ALSO CONTINUES IN
SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES RIVER AND MISSOURI
RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN RURAL AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 5 PM ACROSS NORTHWEST
IOWA AND WEST OF THE JAMES RIVER VALLEY AFTER 5 PM...AND LIKELY
ACROSS THE AREA AFTER 9 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 22, 11:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1106 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     FUNNEL CLOUD     2 SW MARCUS             42.81N 95.84W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Jun 22, 11:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1108 PM CDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TORNADO          3 S MARCUS              42.78N 95.81W
06/22/2010                   CHEROKEE           IA   TRAINED SPOTTER

            POSSIBLE TORNADO ON THE GROUND

&&

LAFLIN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:55 PM CDTSevere Thunderstorm WarningFSDBrule, Jerauld50 min
Jun 22, 10:16 PM CDTSevere Thunderstorm WarningFSDClay, Yankton44 min
Jun 22, 10:39 PM CDTSevere Thunderstorm WarningFSDClay, Union36 min
Jun 22, 10:43 PM CDTSevere Thunderstorm WarningFSDAurora, Brule, Charles Mix, Douglas, Gregory, Jerauld47 min
Jun 22, 11:26 PM CDTTornado WarningFSDLincoln, Union49 min
Jun 22, 11:44 PM CDTSevere Thunderstorm WarningFSDBon Homme, Hutchinson, Turner, Yankton46 min
Jun 22, 11:59 PM CDTSevere Thunderstorm WarningFSDBon Homme, Davison, Hanson, Hutchinson, McCook, Miner and 1 more46 min
Jun 23, 12:07 AM CDTSevere Thunderstorm WarningFSDBeadle, Hanson, Kingsbury, Lake, Miner, Sanborn38 min
Jun 23, 12:15 AM CDTSevere Thunderstorm WarningFSDLincoln, Minnehaha30 min
Jun 23, 12:21 AM CDTFlash Flood WarningFSDLincoln, Union5 hr
Jun 23, 12:31 AM CDTSevere Thunderstorm WarningFSDMinnehaha44 min
Jun 23, 12:37 AM CDTSevere Thunderstorm WarningFSDLake, McCook, Miner, Minnehaha, Moody, Turner38 min
Jun 23, 12:42 AM CDTSevere Thunderstorm WarningFSDBeadle, Brookings, Kingsbury, Lake, Miner33 min
Jun 23, 12:49 AM CDTSevere Thunderstorm WarningFSDMinnehaha, Moody41 min
Jun 23, 1:08 AM CDTSevere Thunderstorm WarningFSDLake, McCook, Minnehaha, Moody12 min
Jun 23, 1:25 AM CDTSevere Thunderstorm WarningFSDLake, Minnehaha, Moody35 min
Jun 23, 2:49 AM CDTHigh Wind WarningFSDBrookings, Moody2 hr
Jun 23, 7:06 AM CDTAreal Flood WarningFSDBrule, Charles Mix, Gregory15 hr
Jun 23, 1:42 PM CDTRiver Flood WarningFSDMcCook, Minnehaha21 hr

Nearby

Flash Flood Warnings in South Dakota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.